Filters : "Brauer group" Limpar

Filters



Refine with date range


  • Source: Journal of Algebra. Unidade: IME

    Subject: ÁLGEBRA COMUTATIVA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; PAQUES, Antonio; PINEDO, Hector; ROCHA, Josefa Itailma da. Partial generalized crossed products and a seven-term exact sequence. Journal of Algebra, New York, v. 572, p. 195-230, 2021. Disponível em: < https://doi.org/10.1016/j.jalgebra.2020.12.014 > DOI: 10.1016/j.jalgebra.2020.12.014.
    • APA

      Dokuchaev, M., Paques, A., Pinedo, H., & Rocha, J. I. da. (2021). Partial generalized crossed products and a seven-term exact sequence. Journal of Algebra, 572, 195-230. doi:10.1016/j.jalgebra.2020.12.014
    • NLM

      Dokuchaev M, Paques A, Pinedo H, Rocha JI da. Partial generalized crossed products and a seven-term exact sequence [Internet]. Journal of Algebra. 2021 ; 572 195-230.Available from: https://doi.org/10.1016/j.jalgebra.2020.12.014
    • Vancouver

      Dokuchaev M, Paques A, Pinedo H, Rocha JI da. Partial generalized crossed products and a seven-term exact sequence [Internet]. Journal of Algebra. 2021 ; 572 195-230.Available from: https://doi.org/10.1016/j.jalgebra.2020.12.014
  • Unidade: ICMC

    Subjects: K-TEORIA, COHOMOLOGIA DE GALOIS, CORPOS GLOBAIS, NÚMEROS ALGÉBRICOS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PEREZ, Elvis Torres; MIRZAII, Behrooz. K-teoría de Milnor e cohomología de Galois. 2019.Universidade de São Paulo, São Carlos, 2019. Disponível em: < http://www.teses.usp.br/teses/disponiveis/55/55135/tde-23082019-140702/ >.
    • APA

      Perez, E. T., & Mirzaii, B. (2019). K-teoría de Milnor e cohomología de Galois. Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-23082019-140702/
    • NLM

      Perez ET, Mirzaii B. K-teoría de Milnor e cohomología de Galois [Internet]. 2019 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-23082019-140702/
    • Vancouver

      Perez ET, Mirzaii B. K-teoría de Milnor e cohomología de Galois [Internet]. 2019 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-23082019-140702/
  • Unidade: ICMC

    Subjects: K-TEORIA, ANÉIS COM DIVISÃO, GRUPOS ALGÉBRICOS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CAMARGO, Gilberto Luiz Angelice de; TENGAN, Eduardo. Grupo de Brauer e o teorema de Merkurjev-Suslin. 2013.Universidade de São Paulo, São Carlos, 2013. Disponível em: < http://www.teses.usp.br/teses/disponiveis/55/55135/tde-10122013-084501/ >.
    • APA

      Camargo, G. L. A. de, & Tengan, E. (2013). Grupo de Brauer e o teorema de Merkurjev-Suslin. Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-10122013-084501/
    • NLM

      Camargo GLA de, Tengan E. Grupo de Brauer e o teorema de Merkurjev-Suslin [Internet]. 2013 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-10122013-084501/
    • Vancouver

      Camargo GLA de, Tengan E. Grupo de Brauer e o teorema de Merkurjev-Suslin [Internet]. 2013 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-10122013-084501/

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022